Legalized Gambling in New York?
B. Mailler,
Irwin Steingut,
Arthur H. Wicks and
Elmer F. Quinn
The ANNALS of the American Academy of Political and Social Science, 1950, vol. 269, issue 1, 35-38
Date: 1950
References: Add references at CitEc
Citations:
Downloads: (external link)
https://journals.sagepub.com/doi/10.1177/000271625026900106 (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:sae:anname:v:269:y:1950:i:1:p:35-38
DOI: 10.1177/000271625026900106
Access Statistics for this article
More articles in The ANNALS of the American Academy of Political and Social Science
Bibliographic data for series maintained by SAGE Publications ().